# SDR CALA2017072802394

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Plate
- Part number: D5348008424200
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AFT CARGO BILGE AREA CLEANING,  FOUND CORROSION ON FRAME 68, STRINGERS 43L - 43R REENFORCING PLATE.  REMOVED AND REPLACED THE PLATE IAW SRM 51-42-11, 51-74-00, 51-73-11, 51-44-11,  DRAWING 11304 AND SRM 51-72-11.
